Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Activelle and Sotacor be taken together?

Answered by
Dr.
Dr. Sheetal Verma

Infectious Diseases Specialist

Practicing since :2001

Answered : 635 Questions

default
Posted on Tue, 3 Nov 2015 in Infections
Question: Hi I am currently on Livial hrt and also suffer from Herpes.
Since taking livial I seem to have more outbreaks and also incresed redness and burning in the vagina
I have been prescribed Activelle 1 mg + 500mcg and before I begin I jsut want to check that theywill be ok, as I also from time to take beta blockers (Sotorcor 80mg ) Is this ok??
Thanks
doctor
Answered by Dr. Sheetal Verma 2 hours later
Brief Answer:
Yes they are safe to be taken.

Detailed Answer:
Hi

Thanks for your query at HCM
I understand your concern and situation.

Yes you can take the medicines and is safe.Are you taking any treatment for herpes?

Hope I answered your query
Dr Sheetal Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Treatment/Therapy

Recent questions on  Hrt

doctor1 MD

I had a hysterectomy in summer 2008 - everything was removed, even ovaries. I ve been taking 1 mg of Estradiol ever since and I m worried that I may be taking it longer than I should. I ve researched the pros and cons of quitting it but there is equal argument for both. I don t know what to do....I want to stop taking it but not if it will put me as risk. I m fairly healthy, almost 44 yo. No history (or family history) of cancers and I quit smoking more than a year ago. Can you please advise me if you feel - after almost 6 years - I should discontinue HRT?

doctor1 MD

Hi,I had a complete hysto with both ovaries removed about 7 years ago. I was on HRT for about a year and then got off because of having breast cancer in the family. I m STILL having hot flashes and am just now feeling the effects (bitchy, feeling old and useless, etc) of stress, anxiety to a point where I can t stand myself anymore, lol.... I ve been going through the sleeplessness and other fun things since the surgery, but the emotions are just NUTS now. How can you help?Am I in menopause or what?Lynn I m sorry, I didn t really think about this costing money. I m sssooorryy to waste your time. I m so broke I can t even pay attention right now. But THank you

doctor1 MD

I am constantly feeling hot, sweaty. Not hot flushes, but warm most of the time.I am on HRT patches. A recent blood test showed my liver function ALT 51 AST 66 LD 421. Are the two ie., high temperature and liver function connected. I am 52 year old female. Hysterectomy 2001. Hormone treatment started late 2001. Overweight - very difficult to lose weight.

doctor1 MD

I had a complete hysterectomy in spring of 2009 and began HRT right away. I am currently taking .9 mg Premarin per day and have recently been experiencing hot flashes, irritability, fatigue, and weight gain. I am concerned about increasing hormone dosage because I experienced significant weight gain years ago when taking birth control. Since I have no idea of hormone combinations or amounts in the respective therapies I don t have any basis for comparison. I need something to change but additional weight gain would greatly depress me.

doctor1 MD

I have burning when I urinate, Urinary tract infection was ruled out, all cultures came back normal. Tried a steroid cream no luck, Dr mentioned low estrogen , don't want to take estrogen what can I do to stop this, been suffering a month already.

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...

doctor1 MD

I stopped takin HRT and now ak going to srart taking the pills again. Although the ingedients recent are what my body requires my doctor tells me I have a 20 to 30% risk of having a heart attack by taking these pills. Is this true I HAVE NO HEART...